# SDR 2008UALA04041

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 21,959 hours, 9,647 cycles
- Engine: Iae V2527A5
- Engine time: 45,750 hours, 17,903 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: D7532538000060
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EGT OVERTEMP.  RTFL.  *S/D*  FAULT 10TH BLD VLV SOL-HC-EEC1, NR 1 ENGINE.  REPLACED 10TH BLD VLV SOL-NR 1 ENGINE.  ACCOMPLISHED HIGH POWER RUNS, ALL CHECKED NORMAL.
